# SDR HEEA079586

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 13,073 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Erosion Shield
- Condition: Torn
- Location: M/R Blade
- Part time: 5,592 hours
- Component: Blade
- Component part number: 412015300109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION SHIELD ON MAIN ROTOR BLADE IS TORN ON THE LOWER SIDE AT THE OUTBOARD END.
